Top answers from doctors based on your search:
Disclaimer

adderall cause acne breakouts

A 26-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Acne on adderall (dextroamphetamine and racemic amphetamine): This is not a reported side-effect. Rarely, a person can develop rash if allergic to adderall (dextroamphetamine and racemic amphetamine).
10
10 thanks
Dr. William Singer
51 years experience Pediatric Neurology
No: Adderall (dextroamphetamine and racemic amphetamine) does not cause acne

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Lisa Rankin
25 years experience ADHD and Autism
no common : Adderall (dextroamphetamine and racemic amphetamine) does not typically cause acne. If you are seeing an association in time between the two of them ... Read More
A 42-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Other meds: You could try vyvanse, (lisdexamfetamine) which may not cause you acne that you are experiencing with the adderall, otherwise you could talk to dr. Ab ... Read More
A member asked:
Dr. Matthew Davis
19 years experience Child Psychiatry
Find a balance: Ensure you are addressing the full picture by ensuring regular sleep that leaves you restful each morning so that you are not relying solely on the st ... Read More
A 19-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
You may never know: Acne often flares without explanation. Acne on the trunk usually requires at least one systemic medication. If you're a female, the oral contraceptive ... Read More
A 105-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Acne: I see of thyroid patients and can't recall any with acne. Please see your doctor or a dermatologist.
A 33-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Not the issue: The key is that you remember that acne is a non-lifestyle-related, non-hygiene-related disease, only marginally and unpredictably related to diet, and ... Read More
A 31-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Myth: Controlled tests show diet has little to do with acne. With today's rx's, even in a dysfunctional health care system, all acne should be manageable. I ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Monib Zirvi
21 years experience Dermatology
Try limiting : More than five servings of dairy (milk, cheese, ice cream, yogurt, etc.) may increase acne breakouts in some women. Try to control your dairy intake f ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month